No Menstruation And Often Dizzy During 3 Months Of Family Planning?

Illustration of No Menstruation And Often Dizzy During 3 Months Of Family Planning?
Illustration: No Menstruation And Often Dizzy During 3 Months Of Family Planning? usercontent2.hubstatic.com

Hello, I want to ask, I have 3 months since I haven’t menstruated once, my head is often dizzy almost every week, I feel dizzy if I want to lepaa 3 months ago, what should I plan?

1 Answer:

Hello, thank you for the question to HealthReplies.com

3-month injectable birth control is a KB that contains progesterone only. 3-month injectable birth control does have some side effects and the most frequently complained side effect is menstrual cycle disorders. Women who use 3-monthly injection KB often experience irregular menstrual cycles until no menstruation at all, menstruation with very much or very little bleeding, menstruation that only briefly or can also experience continuous spots. Your non-menstrual symptoms are a side effect of your birth control and this condition is completely harmless. You do not experience menstruation because the endometrial lining does not thicken due to the influence of hormones from your birth control (not because blood cannot go out and accumulate in the uterus). Dizziness symptoms will generally improve on their own after a few months.


If indeed you do not like the side effects of menstrual cycle disorders, then you can replace your birth control with birth control that contains a combination of estrogen and progesterone (not recommended if you are breastfeeding). Although the risk is smaller, menstrual cycle disorders may still occur. If you are currently breastfeeding or you do not want any disruption of the menstrual cycle at all, then the KB is more recommended for you to use is an IUD or IUD (contraceptive in the womb). We recommend that you do the examination and consultation directly to the obstetrician to find out what birth control is most suitable for you to use.

So much information from me, hopefully enough answer

: by

Related Question

Exfoliation Of The Skin Under The Lips Which Causes The Skin To Be Discolored?

Exfoliation Of The Skin Under The Lips Which Causes The Skin To Be Discolored?

(9 months ago)

, I have dry lips, now it spreads to the skin under my aunt, itching and peeling, my hands can’t be stopped so I forget the skin and it expands now the color is whiter than t... Read more

Pain In The Shoulder With A History Of Fracture?

Pain In The Shoulder With A History Of Fracture?

(11 months ago)

Doctor, I have fractured my left shoulder. But after 1 year I feel pain. The pain is when I stand or sit too long. But my right hand does not feel. The solution is I lay down ̷... Read more

Menstruation After Having Birth Control Implants, Is Normal?

Menstruation After Having Birth Control Implants, Is Normal?

(1 year ago)

Ass … I want to ask Lina ni I use birth control inflammation 3 years 2 years ago I was released because of thin body one week I immediately released the first menstrual perio... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *